Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes irregualr periods with spotting and abdominal pain?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
hello sir, i have 4 months old baby, i got periods in november. bt nt got in december, i hav taken two urine test bt that was negative. i hav consulted to doctor. she has given me orgamed medicine, i m seeing only some red spots and also pain in my lower abdomen, am i pregnant???
Posted Mon, 3 Feb 2014 in Women's Health
Answered by Dr. Shanti Vennam 44 minutes later
Brief Answer: Please clarify with a blood test. Detailed Answer: Hi Ms. XXXXXXX Thanks for posting your query. You may notice some irregularity in your cycles after delivery, especially, if you are lactating. If you are not on any contraception and sexually active, you should definitely suspect pregnancy. Progesterone can induce withdrawal bleeding in the absence of pregnancy, 3-7 days after completion of treatment. In the current scenario, you should get a trans-vaginal sonogram along with a serum beta-hCG titre assay to confirm/exclude pregnancy. Pain could be due to an impending period if pregnancy is excluded. You should wait for a couple of days if you have just completed treatment to see if you get a period. Please follow up with your consultant. Hope your query has been clarified. Please contact for further information. I will be happy to help. regards, Shanti.V.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor